MAUDE Adverse Event Report: TERUMO PHILIPPINES CORPORATION TERUMO SURFLO INTRAVENOUS CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

TERUMO PHILIPPINES CORPORATION TERUMO SURFLO INTRAVENOUS CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that when removing the involved iv, it was noticed that the catheter was still in the patient, it separated.The patient went home in good condition.The patient had to be taken or for removal of the catheter tip.The patient was in stable condition and was discharged.The blood loss was less than 250cc's.The event occurred intra-operative.Additional information was received on 30 dec 22: the or reported that the procedure was successful.It was unknown if testing was performed to ensure the tip was removed entirely.

Brand Name
TERUMO SURFLO INTRAVENOUS CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
TERUMO PHILIPPINES CORPORATION
124 east main avenue
biñan,
* 
MDR Report Key18561369
Report Number2243441-2023-00056
Device Sequence Number20862316
Product Code FOZ
UDI-Device Identifier34806017510160
UDI-Public34806017510160
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2024
Report Date (Section F) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberN/A
Device Catalogue NumberSR-OX1651CA
Device Lot Number191204D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/28/2022
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer12/29/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Date Report Sent to FDA01/23/2023